Serret-Frenet Formulas for Octonionic Curves


Bektas O. , YÜCE S.

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.38, no.3, pp.47-62, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.5269/bspm.v38i3.34780
  • Title of Journal : BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA
  • Page Numbers: pp.47-62

Abstract

In this paper, we define spatial octonionic curves (SOC) in R( )(7)and octonionic curves (OC) in R-8 by using octonions. Firstly, we determine Serret-Frenet equations, and curvatures of the SOC in R-7. Then, Serret-Frenet equations for the OC in R-8 are calculated with the help of Serret-Frenet equations of SOC in R-7.